Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Stomach problems, burping after meals, nausea, chills, sweating. Urine test, abdominal ultrasound normal. Causes?

i have a problem with my stomach i burp a lot after each meal i lost 10 pounds for the last 3 weeks because simply not eating i had 5 days one in september and the other one last april where i feel very week with nausea chills and sweting at the same time and the stomach pain, had an abdominal utra sound nothing there and urine test was negative for uti . please advise
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, thank you for posting.

I have gone through your query and I understand your concerns.

Your symptoms are suggestive of gall problems.

To confirm the diagnosis you need:
1. Fibrogastroduodenoscopy.
2. Abdominal Ct-scan.
3. Liver function test.
4. Complete blood count.

The treatment is determined by the diagnosis.

Contact your gastroenterologist.

All the best.
Dr. Behar.
Answered: Sun, 29 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor